The Michigan Mathematical Journal

Boundary value estimation of the range of an analytic function.

D. L. Burkholder

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 25, Issue 2 (1978), 197-211.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002061

Digital Object Identifier
doi:10.1307/mmj/1029002061

Mathematical Reviews number (MathSciNet)
MR501568

Zentralblatt MATH identifier
0372.30026

Subjects
Primary: 30H05: Bounded analytic functions
Secondary: 60J99: None of the above, but in this section

Citation

Burkholder, D. L. Boundary value estimation of the range of an analytic function. Michigan Math. J. 25 (1978), no. 2, 197--211. doi:10.1307/mmj/1029002061. https://projecteuclid.org/euclid.mmj/1029002061


Export citation